MathSciNet Relay Station
MathSciNet bibliographic data
MR1867939 (2003m:58051) 58J60
Hebey, Emmanuel; Robert, Frédéric Coercivity and Struwe's compactness for Paneitz type operators with constant coefficients. Calc. Var. Partial Differential Equations 13 (2001), no. 4, 491–517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement